EconPapers    
Economics at your fingertips  
 

Simulation analogique d'equations de diffusion non lineaires en regime transitoire

T.A. Phuoc Loc

Mathematics and Computers in Simulation (MATCOM), 1969, vol. 11, issue 3, 142-149

Abstract: On présente dans cet article une méthode analogique de simulation de problème de diffusion non linéaire à plusieurs variables d'espace. La méthode est basée sur la transformation de Kirchhoff et le couplage d'un réseau de résistance-capacité, de valeurs fixes, avec un calculateur analogique à courant continu. L'unicité de la transformation inverse est démontrée. Une étude d'erreurs est abordée pour montrer l'intérêt et la précision de la méthode.

Date: 1969
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475469800236
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:11:y:1969:i:3:p:142-149

DOI: 10.1016/S0378-4754(69)80023-6

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:11:y:1969:i:3:p:142-149